# SDR SIMA2018052119006

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14524109603
- Condition: Cracked
- Location: Frames 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L CRACKED AT FRAME 20,    REMOVED THE STRINGER IAW SRM 51-40-02. LOCATED, DRILLED, ALODINED AND INSTALLED THE NEW STRINGER IAW SRM 51-20-03,  CPM 51-21-04, CPM 51-21-05, 51-21-06, ETN EM-51-091, AND AMM 20-10-01.
